# SDR AALA200800328

- Difficulty date: February 15, 2008
- Submitted: February 22, 2008
- Operation: Air carrier
- Aircraft: N660AM
- Make and model: Boeing 757223
- Aircraft serial: 25294
- Aircraft time: 50,907 hours
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: H

## Discrepancy

EWR INFLIGHT T164/15FEB - CREW REPORTS MID LAVATORY SMOKE DETECTORS ACTIVATED FOLLOWED BY SMOKE AND ODOR IN CABIN.  LANDED EWR WITHOUT INCIDENT.  REPLACED SMOKE DETECTOR IN MID LAVATORY.  AIRCRAFT FERRIED TO TUL FOR FURTHER EVALUATION AND REPAIRS.
